# SDR 03FDEA01305

- Difficulty date: August 14, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-5750-60625.  WINGS- RT WING I2FB FLAP 2FB FLAP HINGE SUPPORT LOWER 2FB SUPPORT - CORROSION INSPECTION AND REPAIR.  CLOSING ACTION ON 82 F11 2F3 ON 2FR JOB ACCOMPLISHED ON N2FR S00033 2C REWORK LOWER 2FB HOLE ON EA 8-5740-70995A 2C S00043 LOWER I2FB HOLE ON EA 8-5740-70995A 28 LOWER I2 FB BUSHING REPLACED PER CMM 57-44-07 ON EA 8-5750-60625.  REINSTALLATION ON EA 8-5740-70995A IAW.
